# SDR BB06042

- Difficulty date: May 5, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N631AU
- Make and model: Boeing 757225
- Aircraft serial: 27809
- Aircraft time: 38,042 hours, 15,635 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: Evac Slide
- Part time: 35,358 hours, 14,576 cycles
- Component: Evac Slide, Aircruisers
- Component part number: D30656126
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ESCAPE SLIDE OPERATIONAL CHECK FOR THE L4 DOOR POSITION, THE SLIDE MOUNTED LIGHTS FAILED TO ILLUMINATE.  SLIDE INFLATED OK.  MAINTENANCE REPLACED THE SLIDE ASSEMBLY.
